# SDR WTTAA950243

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 2350 · Audio Integrating System
- Part: Ptt Switch
- Part number: 9970054
- Condition: Shorted
- Location: Fo'S Cntrl Yoke
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE FAT TO SMF, FLIGHT OFFICERS INTERCOM TRANSMISSIONS REPORTED TRANSMITTING ON COMM RADIO FREQUENCY WITH PTT SWITCH SELECTED TO INTERCOM.  AIRCRAFT RETURNED TO STATION.  AVIONICS REPAIRED SHORTED WIRE AT FLIGHT OFFICERS PTT SWITCH.  INTERPHONE SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
